Passer aux informations produits
1 de 1

Tylenol

Tylenol Extra Strength Pain Relief Acetaminophen 500mg

Tylenol Extra Strength Pain Relief Acetaminophen 500mg

Prix habituel $30.99 CAD
Prix habituel Prix promotionnel $30.99 CAD
Promotion Épuisé
Frais d'expédition calculés à l'étape de paiement.
Quantité

Product overview

This headache & fever relief product is from Tylenol and is supplied in a 500 mg format.

Active ingredients

Acetaminophen 500mg

Ingredients

MEDICINAL INGREDIENTS: Acetaminophen 500mg NON-MEDICINAL INGREDIENTS: Cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate, water

Directions

Do not take more than directed (see liver warnings). Adults and children 12 years and older: Take 1 tablet every 4-6 hours If pain or fever does not improve after 1 tablet, take 2 tablets at next dose Do not take more than 4000 mg (8 tablets) in 24 hours

Warnings and precautions

Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take: - more than the recommended dose in 24 hours - with other drugs containing acetaminophen - while drinking 3 or more alcoholic drinks every day. Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: - skin reddening - blisters - rash

Important information

Read and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.

Product information notice: Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.

Product questions

What package size is listed?

The listed package size is 500 mg.

Where can I check the full product instructions?

Read the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.

Afficher tous les détails